# SDR SWIA202162722

- Difficulty date: October 2, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT, HAS A CRACK ON LEFT SIDE WHERE THE FLOOR AND FRAME MEET @FS193.00.      (C-CHECK RO 11-20-2021)   RE-INSTALLED HYDRAULIC SYSTEM 2 AND 3 CHARGE VALVE AND GAUGES TO PLACE AT FWD EQUIPMENT COMPARTMENT LH REF CRJ 700 AMM 32-43-30-400-801-A01. TORQUE WRENCH USED TUC6230 CAL DUE 31 MAR2022. / OPERATIONAL TEST GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
